Progress Gone down the drain

My progress has gone down back to where I was almost a year ago. I thought I had my anxiety and depression beat. I was in a really good place I could finally say I was happy than I was in a long time. I was exercising daily. I was really in a good place . Then I decided I didn’t need to take my celexa 20mg anymore because I foolishly thought I cured myself. Needless to say I am very depressed at the moment. I started back taking my medicine four days ago. I feel like I am at day one when I first started taking the medicine. I feel

Horrible. Also my vitamin D is very low

Last edited by
Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • How long after stopping taking your celexa did you start to feel like this again? As it could be withdrawal symptoms I stopped taking mine and was fine for 6 months obviously had bad withdrawals at the start for 2 weeks but then was doing great until last month boom!! Came back with a vengeance

  • A month

  • Hi User4567, I would't necessarily say it's progress gone down the drain. We learn from each experience we go through. You aren't the first one who didn't realize how much the medication was carrying you through until you came off it. It just might not have been the right now yet. You may feel that you are at Day one again in restarting your Celexa. Know that it may be medication wise but emotionally you have and know the tools you need in going forward and being positive. You will get to that comfort place much faster this time around since it hasn't been that long since you stopped your medication. Good luck in continuing to go forward. Put your mind set in Positive Gear, stay strong and you will once again do well. xx

  • I was okay until something really stressful happened and it’s like I plateaued

  • User4567, know that would have happened whether on or off medication. Of course being off meds made you more vulnerable to the stress. To bring yourself down off this plateau try using every method that has given you relief in the past.

    For me it would be intense and frequent meditation and deep breathing. Whatever it is, give it time and give it your all in brining peace back into your life.

    We cannot always control what happens in life and unexpected or traumatic events will always push our buttons. Breathe User. Do what you can, nothing more is expected. Breathe... xxx

  • I've done the same, one day just ditched my medication, have been off it a while now and days like today wish I hadn't. It might take a week or so back on the meds to feel better. I've come to the conclusion you have to do what you have to do to get you through the day. Think of it as a hiccup and remember you've done it once you can do it again.

  • Nobody should come off meds cold turkey, it's asking for trouble, taper off them over at least 3 months. It's important when you do to have neutralised the things in our life that have caused the breakdown such as where you work, non-productive relationships, money worries, disappointment etc. Whatever got you this way in the first place needs to be sorted - or develop a new pereception of looking at these things that prevent history repeating itsekf.

You may also like...